MAUDE Adverse Event Report: HOCOMA AG HOCOMA; LOKOMATPRO L6.2 FREED KOMBI

HOCOMA AG HOCOMA; LOKOMATPRO L6.2 FREED KOMBI
Catalog Number 30682
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Loosing a shoe is hardly possible when user sticks to the best practice for this device.It leads us to the conclusion that the footlifters of the device were not used despite being recommended best practice by the manufacturer.
 
Event or Problem Description
Patient looses shoe and drags toes on treadmill of robotic rehabilitation device.Lokomat was stopped by therapist and training continued.X-ray on (b)(6) 26.Revealed distal fractures of tibia and fibula.

Brand Name
HOCOMA
Common Device Name
LOKOMATPRO L6.2 FREED KOMBI
Manufacturer (Section D)
HOCOMA AG
industriestrasse 4b
volketswil
zurich, CH-86 04
SZ  CH-8604
Manufacturer (Section G)
HOCOMA AG
industriestrasse 4b
volketswil
zurich, CH-86 04
SZ   CH-8604
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7202545756
MDR Report Key25318307
Report Number3003781275-2026-00001
Device Sequence Number9938483
Product Code BXB
UDI-Device Identifier07640174660155
UDI-Public07640174660155
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number30682
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR
Patient SexFemale
Patient Weight62 KG